Table of Contents
ISRN Geometry
Volume 2013 (2013), Article ID 412593, 6 pages
http://dx.doi.org/10.1155/2013/412593
Research Article

A Study on Ricci Solitons in Kenmotsu Manifolds

Department of Mathematics, Kuvempu University, Shankaraghatta-577 451, Shimoga, Karnataka, India

Received 27 December 2012; Accepted 16 January 2013

Academic Editors: R. Farnsteiner and V. S. Matveev

Copyright © 2013 C. S. Bagewadi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Chow, P. Lu, and L. Ni, Hamilton's Ricci Flow, vol. 77 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 2006. View at MathSciNet
  2. K. Kenmotsu, “A class of almost contact Riemannian manifolds,” The Tohoku Mathematical Journal, vol. 24, pp. 93–103, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. Sharma, “Certain results on K-contact and (k,μ)-contact manifolds,” Journal of Geometry, vol. 89, no. 1-2, pp. 138–147, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. M. Tripathi, “Ricci solitons in contact metric manifolds,” http://arxiv.org/abs/0801.4222.
  5. C. Călin and M. Crasmareanu, “From the Eisenhart problem to Ricci solitons in f-Kenmotsu manifolds,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 33, no. 3, pp. 361–368, 2010. View at Google Scholar · View at MathSciNet
  6. C. S. Bagewadi and G. Ingalahalli, “Ricci solitons in Lorentzian α-Sasakian manifolds,” Acta Mathematica. Academiae Paedagogicae Nyíregyháziensis, vol. 28, no. 1, pp. 59–68, 2012. View at Google Scholar · View at MathSciNet
  7. G. Ingalahalli and C. S. Bagewadi, “Ricci solitons in α-Sasakain manifolds,” ISRN Geometry, vol. 2012, Article ID 421384, 13 pages, 2012. View at Publisher · View at Google Scholar
  8. H. G. Nagaraja and C. R. Premalatha, “Ricci solitons in Kenmotsu manifolds,” Journal of Mathematical Analysis, vol. 3, no. 2, pp. 18–24, 2012. View at Google Scholar · View at MathSciNet
  9. D. E. Blair, Contact Manifolds in Riemannian Geometry, vol. 509 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1976. View at MathSciNet
  10. S. Bochner, “Curvature and Betti numbers. II,” Annals of Mathematics, vol. 50, no. 2, pp. 77–93, 1949. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. E. Blair, “On the geometric meaning of the Bochner tensor,” Geometriae Dedicata, vol. 4, no. 1, pp. 33–38, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Matsumoto and G. Chūman, “On the C-Bochner curvature tensor,” TRU Mathematics, vol. 5, pp. 21–30, 1969. View at Google Scholar · View at MathSciNet
  13. J. S. Kim, M. M. Tripathi, and J. Choi, “On C-Bochner curvature tensor of a contact metric manifold,” Bulletin of the Korean Mathematical Society, vol. 42, no. 4, pp. 713–724, 2005. View at Publisher · View at Google Scholar · View at MathSciNet